Follow
Said Kouachi
Said Kouachi
université Khenchela
Verified email at univ-khenchela.dz - Homepage
Title
Cited by
Cited by
Year
Eigenvalues and eigenvectors of tridiagonal matrices
S Kouachi
The Electronic Journal of Linear Algebra 15, 115-133, 2006
922006
Existence of global solutions to reaction-diffusion systems via a Lyapunov functional.
S Kouachi
Electronic Journal of Differential Equations (EJDE)[electronic only] 2001 …, 2001
622001
Global existence for a class of reaction-diffusion systems
S Kouachi, A Youkana
Bulletin of the Polish Academy of Sciences 49 (3), 303-308, 2001
522001
Global solutions to a system of strongly coupled reaction-diffusion equations
M Kirane, S Kouachi
Pergamon, 1996
441996
Existence of global solutions to reaction-diffusion systems with nonhomogeneous boundary conditions via a Lyapunov functional.
S Kouachi
Electronic Journal of Differential Equations (EJDE)[electronic only] 2002 …, 2002
352002
Eigenvalues and eigenvectors of some tridiagonal matrices with non-constant diagonal entries
S Kouachi
Applicationes mathematicae 35 (1), 107, 2008
302008
A remark on “Study of a Leslie–Gower-type tritrophic population model”[Chaos, Solitons and Fractals 14 (2002) 1275–1293]
RD Parshad, N Kumari, S Kouachi
Chaos, Solitons & Fractals 71, 22-28, 2015
282015
Proof of existence of global solutions for m-component reaction–diffusion systems with mixed boundary conditions via the Lyapunov functional method
S Abdelmalek, S Kouachi
Journal of Physics A: Mathematical and Theoretical 40 (41), 12335, 2007
262007
Global existence and asymptotic behavior of a model for biological control of invasive species via supermale introduction
JB Gutierrez, S Kouachi, RD Parshad
Communications in Mathematical Sciences 11 (4), 971-992, 2013
252013
Asymptotic behaviour for a system describing epidemics with migration and spatial spread of infection
M Kirane, S Kouachi
International Centre for Theoretical Physics, 1991
251991
Invariant regions and global existence of solutions for reaction-diffusion systems with a full matrix of diffusion coefficients and nonhomogeneous boundary conditions
S Kouachi
Walter de Gruyter GmbH & Co. KG 11 (2), 349-359, 2004
232004
Thermal transport in dimerized harmonic lattices: Exact solution, crossover behavior, and extended reservoirs
CC Chien, S Kouachi, KA Velizhanin, Y Dubi, M Zwolak
Physical Review E 95 (1), 012137, 2017
182017
A multi-temperature kinetic Ising model and the eigenvalues of some perturbed Jacobi matrices
CM da Fonseca, S Kouachi, DA Mazilu, I Mazilu
Applied Mathematics and Computation 259, 205-211, 2015
182015
Global existence of solutions for reaction-diffusion systems with a full matrix of diffusion coefficients and nonhomogeneous boundary conditions
S Kouachi
Electronic Journal of Qualitative Theory of Differential Equations 2002 (2 …, 2002
182002
A simple proof of Sylvester’s (determinants) identity
A Salem, K Said
Applied Mathematical Sciences 32 (2), 1571-1580, 2008
162008
Topology, edge states, and zero-energy states of ultracold atoms in one-dimensional optical superlattices with alternating on-site potentials or hopping coefficients
Y He, K Wright, S Kouachi, CC Chien
Physical Review A 97 (2), 023618, 2018
142018
A strongly nonlinear reaction diffusion model for a deterministic diffusive epidemic
M Kirane, S Kouachi
Japan journal of industrial and applied mathematics 12 (1), 29-36, 1995
131995
Global existence of solutions in invariant regions for reaction-diffusion systems with a balance law and a full matrix of diffusion coefficients
S Kouachi
Electronic Journal of Qualitative Theory of Differential Equations 2003 (4 …, 2003
122003
A mathematical proof of Dodgson’s algorithm
S Kouachi, S Abdelmalek, B Rebai
arXiv preprint arXiv:0712.0362, 2007
112007
Nonexistence of global solutions of some quasilinear hyperbolic equations with dynamic boundary conditions
M Kirane, S Kouachi, N Tatar
Mathematische Nachrichten 176 (1), 139-147, 1995
111995
The system can't perform the operation now. Try again later.
Articles 1–20